# SDR SWAA2024082628422

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 60,869 hours, 40,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXIT; EMERGENCY EXIT ARROW ON LIGHT POINTING WRONG DIRECTION<[01] REMOVED AND REPLACED R/H OVERWING EXIT LENS COVER WITH CORRECT ORIENTATED LENS REF M/M 33-51-03
